# SDR ASAA2015112514010

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,330 hours, 9,971 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Disengaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC 78273000, FMC CDU ENGINE FAULT INTERROGATION, FOUND ECONOMIC FAULT MSG 77-10851.  THE BOTTOM RT EGT SIGNAL T495S2, IS OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED TROUBLESHOOTING IAW FIM 77-21, TASK 802.   FOUND NR 1 ENGINE T49.5 S2 PROBE HAD NO DATA INTO THE EEC.  INSPECTED CONNECTORS AT J9, CJ9 AND T49.5S2.  FOUND CONNECTOR AT T49.5S2 NOT FULLY ENGAGED.  CLEANED CONNECTORS IAW AMM 70-70-01-200-801-F00.  CHECKED HARNESSES FOR CONTINUITY FROM DP909 - DP901 & FROM DP911 - DP913.  CONTINUITY CHECKED NORMAL.  PERFORMED T49.5 PROBE & EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00.  CHECKED NORMAL.  CHECKED MDCU FOR T49.5 TEMPERATURES.  ALL TEMPS WITHIN NORMAL RANGE.
